After taking steroids for 7 days, I am now tapering, tapering, tapering. My dosage is just 1/2 a tablet per day now and of course I have lost that kind of 'manic' but productive energy as well as the steroid 'high' I experienced. For two days, life was wonderful (even though the steroids let me sleep very little). Now I find myself on the opposite side with severe fatigue and major depression. Anyone else react like this when going off the steroids? They did their job and I feel better physically (bronchitis wise), but I really dislike the 'blues'. I'd sure appreciate anything that can help eliminate or ease the 'steroid blues'. Thanks everyone! This site is so awesome with all of its fantastic people. : )
Posts You May Be Interested In
I have been here before, a long long time ago and now I am back.Forgive me for not just saying what I want to say,even under a triple dose of antidepressants it is still raw and seeping and I am hesitant at revealing it as at least under the bandages around my heart I don,t have to look at how raw and wounded.My child was cleaved from my heart by his own actions. my child of ten,turning eleven...
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??